# SDR CA081020006

- Difficulty date: October 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Part number: KRP5064
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON TAKEOFF THE CREW REPORTED THAT THE RT GEAR WOULD NOT REMAIN LOCKED. ACFT RETURNED TO BASE AND UPON MX INSPECTION IT WAS FOUND THAT THE UP-LOCK HOOK BEARING AND ATTACHING HARDWARE WERE MISSING. IT WAS ALSO NOTED THAT THE UP-LOCK HOOK SHAFT ATTACH POINTS HAD BEEN MARRED. THIS LEADS US TO BELIEVE THAT THE BEARING WAS INSTALLED AND EITHER THE BEARING OR BOLT FAILED. FAILED PARTS WERE REPLACED - GEAR SWINGS CARRIED OUT AND ACFT RETURNED SERVICE.
